# SDR IPXA2023081093864

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,805 hours, 15,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND L1 DOOR SLIDE WARNING LIGHT DOES NOT ILLUMINATE WITH TEST SWITCH. BUZZER SOUNDS BUT NO LIGHT. DEFERRED THE EVACUATION SLIDE RELEASE WARNING SYS. LIGHT PER MEL 52-73-01-1 PLACARD INSTALLED M 811272 ASSIGNEDREMOVE AND REPLACED ESCAPE SLIDE IND. LIGHT ASSEMBLY PER AMM 52-73-11-0401. OPERATIONAL TEST GOOD. MEL CLOSED. PLACARD REMOVED.
